# SDR UALA2010051001566

- Difficulty date: May 7, 2010
- Submitted: May 10, 2010
- Operation: Air carrier
- Aircraft: N452UA
- Make and model: Airbus A320-232
- Aircraft serial: 955
- Aircraft time: 37,163 hours, 15,203 cycles
- Engine: Iae V2527A5
- System (JASC): 2450 · AC Power Distribution System
- Part: Switch
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH GALLEY SHED BUTTON PUSHED, G-4 GALLEY EQUIPMENT STILL OPERATES. FROM BASE W-U J5659D. W-U R1571S GENERATED TO RECORD.   FROM W-U J5659D: 'TROUBLE-SHOT AND REPLACED GALLEY MICRO-CONTACTOR 13MC' IAW AMM. OP'S TEST CKS OK.
